# SDR IPXA2025012950933

- Difficulty date: January 6, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- Aircraft time: 23,481 hours, 14,052 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279206222
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC, FRAME 80, Y450. SEAT TRACK CORRODED DOT 3325-6. LL07167.  ACCOMPLISH CAT A PERMANENT REPAIR PER A300-600 SRM REV 41 CHAPTER 53-10-16-201 PARAGRAPH 4 FIGURE 201B.
